×

zbMATH — the first resource for mathematics

Perturbation of semi-linear evolution equations under weak assumptions at initial time. (English) Zbl 1088.34054
This paper builds some perturbation results for initial value problems of the abstract semilinear evolution equation
\[ \dot{u}(t)+A(t)\,u(t)=f(t,\,u(t)),\qquad t\in (s,\,T],\quad u(s)=u_0,\qquad\qquad \]
associated with the perturbated equation of the form
\[ \dot{u}(t)+A_n(t)\,u(t)=f_n(t,\,u(t)),\qquad t\in (s,\,T],\quad u(s)=u_{0n}, \]
in a Banach space \(E\), where \(A(t),\,t\in [0,\,T]\) and \(A_n(t),\,t\in [0,\,T]\), are two unbounded closed operator families in \(E\) generating two evolution systems \(U(t,\,s),\,0\leq s\leq t\leq T\) and \(U_n(t,\,s),\,0\leq s\leq t\leq T\). Under rather general conditions, the author shows that the equation and its perturbated equation have unique solutions denoted by \(u\) and \(u_n\), respectively. Then, the author establishes the perturbation theorems under very weak assumptions at initial time, for instance, he does not assume that \(u_{0n}\to u_0\) in \(E\), not even weakly. As applications of the perturbation theorems, the author proves weak continuity properties and deals with rather general domain perturbation problems for semilinear parabolic and hyperbolic boundary value problems.

MSC:
34G20 Nonlinear differential equations in abstract spaces
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35L20 Initial-boundary value problems for second-order hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amann, H., Existence and regularity for semilinear parabolic evolution equations, Ann. scuola norm. sup. Pisa cl. sci., 11, 4, 593-676, (1984) · Zbl 0625.35045
[2] Amann, H., Parabolic evolution equations in interpolation and extrapolation spaces, J. funct. anal., 78, 233-270, (1988) · Zbl 0654.47019
[3] Amann, H., Dynamic theory of quasilinear parabolic equations. II. reaction-diffusion systems, Differential integral equations, 3, 13-75, (1990) · Zbl 0729.35062
[4] Amann, H., Linear and quasilinear parabolic problems, vol I, () · Zbl 1018.35049
[5] Appell, J.; Zabrejko, P.P., Nonlinear superposition operators, () · Zbl 0970.47049
[6] Arendt, W., Approximation of degenerate semigroups, Taiwanese J. math., 5, 279-295, (2001) · Zbl 1025.47023
[7] Arendt, W.; Daners, D., Uniform convergence for elliptic problems on varying domains, Ulmer seminare, 7, 7-34, (2003), (Preprint, Universität Ulm)
[8] Aronson, D.G., Non-negative solutions of linear parabolic equations, Ann. scuola norm. sup. Pisa, 22, 607-694, (1968) · Zbl 0182.13802
[9] Arrieta, J.M., Neumann eigenvalue problems on exterior perturbations of the domain, J. differential equations, 118, 54-103, (1995) · Zbl 0860.35086
[10] Arrieta, J.M.; Carvalho, A.N., Spectral convergence and nonlinear dynamics of reaction-diffusion equations under perturbations of the domain, J. differential equations, 199, 143-178, (2004) · Zbl 1058.35028
[11] Bergh, J.; Löfström, J., Interpolation spaces, an introduction, () · Zbl 0344.46071
[12] Bucur, D.; Varchon, N., Boundary variation for a Neumann problem, Ann. scuola norm. sup. Pisa cl. sci., 29, 4, 807-821, (2000) · Zbl 1072.35063
[13] Dancer, E.N., The effect of domain shape on the number of positive solutions of certain nonlinear equations II, J. differential equations, 87, 316-339, (1990) · Zbl 0729.35050
[14] Dancer, E.N., Addendum to [13], J. differential equations, 97, 379-381, (1992) · Zbl 0798.35050
[15] Dancer, E.N.; Daners, D., Domain perturbation for elliptic equations subject to Robin boundary conditions, J. differential equations, 138, 86-132, (1997) · Zbl 0886.35063
[16] Daners, D., Domain perturbation for linear and nonlinear parabolic equations, J. differential equations, 129, 358-402, (1996) · Zbl 0868.35059
[17] D. Daners, Local singular variation of domain for semilinear elliptic equations, in: J. Escher, G. Simonett (Eds.), Topics in Nonlinear Analysis, Progress in Nonlinear Differential Equations Appl., vol. 35, Birkhäuser, Basel, 1999, The Herbert Amann Anniversary Volume, pp. 117-141. · Zbl 0928.35064
[18] Daners, D., Heat kernel estimates for operators with boundary conditions, Math. nachr., 217, 13-41, (2000) · Zbl 0973.35087
[19] Daners, D., Dirichlet problems on varying domains, J. differential equations, 188, 591-624, (2003) · Zbl 1090.35069
[20] Daners, D.; Koch Medina, P., Abstract evolution equations, periodic problems and applications, () · Zbl 0789.35001
[21] Davies, E.B., Heat kernels and spectral theory, () · Zbl 0699.35006
[22] Friedman, A., Partial differential equations, (1969), Holt, Rinehart and Winston, Inc. New York
[23] Henry, D., Geometric theory of semilinear parabolic equations, () · Zbl 0456.35001
[24] Lunardi, A., Analytic semigroups and optimal regularity in parabolic problems, () · Zbl 1261.35001
[25] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer New York · Zbl 0516.47023
[26] Rauch, J.; Taylor, M., Potential and scattering theory on wildly perturbed domains, J. funct. anal., 18, 27-59, (1975) · Zbl 0293.35056
[27] Rudin, W., Functional analysis, (1973), McGraw-Hill Book Co. New York · Zbl 0253.46001
[28] Stewart, H.B., Generation of analytic semigroups by strongly elliptic operators, Trans. amer. math. soc., 199, 141-162, (1974) · Zbl 0264.35043
[29] Stewart, H.B., Generation of analytic semigroups by strongly elliptic operators under general boundary conditions, Trans. amer. math. soc., 259, 299-310, (1980) · Zbl 0451.35033
[30] Tanabe, H., Equations of evolution, () · Zbl 0201.42801
[31] Triebel, H., Interpolation theory, function spaces, differential operators, () · Zbl 0652.35107
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.